# SDR ASOA20131118201

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 22,468 hours, 12,859 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Worn
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLUID LOSS FROM THE LT WING AND CREW ELECTED TO RETURN TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REPLACED THE LT WING RIB 19 FLAPPER VALVE AND CLEARED THE DISCREPANCY.
